# SDR CA150226002

- Difficulty date: February 24, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF, THE CREW OBSERVED THAT THE AUTO FEATHER SYS DISARMED.  THE CREW ELECTED TO ABORT THE TAKEOFF AT LESS THAN 60 KTS INDICATED AIRSPEED.
